# SDR IPXA10162200

- Difficulty date: August 14, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N135UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0818
- Aircraft time: 10,325 hours, 6,397 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Punctured
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, REPAIR VALIDATION SURVEY, FWD CARGO PIT FLOOR PANEL 241KF REQUIRES REPLACEMENT.  FABRICATED NEW FWD CARGO PIT FLOOR PANEL 241KF IAW EO A300-5320-16407-D, APPENDIX A/C.
